# SDR DALA2021042902462

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 12,156 hours, 5,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT REST EPSU 14WL FAILED. EPSU SHOWS UNIT FAULT WONT RESET. R/R EPSU 14WL PER A321 AMM 33- 51 TEST OK. (LP# 5779584)
